# SDR ASAA2017042520533

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,009 hours, 4,640 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 141A48001
- Condition: Defective
- Location: L1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED. RAN QRH AND LIGHT STAYED ON. GROUNDED - YES. REF FIM 30-41 TASK 812. WINDOW SENSOR FAULT. CONFIRMED LEFT FWD FAULT. WHCU M321 SHOWS SENSOR FAULT OF PRIMARY SENSOR. MOVED SENSOR SELECT SWITCH FROM THE PRIMARY TO SECONDARY POSITION. OPS TEST GOOD.
